Volume 21, Number 3, July-September 2015
|Page(s)||789 - 814|
|Published online||13 May 2015|
Sensitivity relations for the Mayer problem with differential inclusions∗
Dipartimento di Matematica, Università di Roma Tor
Vergata, Via della Ricerca
Scientifica 1, 00133
2 CNRS, IMJ-PRG, UMR 7586, Sorbonne Universités, UPMC Univ Paris 06, Univ Paris Diderot, Sorbonne Paris Cité, Case 247, 4 Place Jussieu, 75252 Paris, France
Revised: 7 August 2014
In optimal control, sensitivity relations are usually understood as inclusions that identify the pair formed by the dual arc and the Hamiltonian as a suitable generalized gradient of the value function, evaluated along a given minimizing trajectory. In this paper, sensitivity relations are obtained for the Mayer problem associated with the differential inclusion ẋ ∈ F(x) and applied to express optimality conditions. The first application of our results concerns the maximum principle and consists in showing that a dual arc can be constructed for every element of the superdifferential of the final cost as a solution of an adjoint system. The second and last application we discuss in this paper concerns optimal design. We show that one can associate a family of optimal trajectories, starting at some point (t,x), with every nonzero reachable gradient of the value function at (t,x), in such a way that families corresponding to distinct reachable gradients have empty intersection.
Mathematics Subject Classification: 34A60 / 49J53
Key words: Mayer problem / differential inclusions / optimality conditions / sensitivity relations
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.